American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.78) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 64 of 64 found      Go to page: 1 2 3

[61] R. H. Bing. A set is a $3$ cell if its cartesian product with an arc is a $4$\ cell . Proc. Amer. Math. Soc. 12 (1961) 13-19. MR 0123303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] D. B. A. Epstein. Free products with amalgamation and $3$-manifolds . Proc. Amer. Math. Soc. 12 (1961) 669-670. MR 0152998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] P. H. Doyle and J. G. Hocking. Some results on tame disks and spheres in $E\sp{3}$ . Proc. Amer. Math. Soc. 11 (1960) 832-836. MR 0126839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] P. H. Doyle and J. G. Hocking. A note on piercing a disk . Proc. Amer. Math. Soc. 10 (1959) 633-636. MR 0126838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 64 of 64 found      Go to page: 1 2 3